CureZone   Log On   Join
 

*Warning about Heavy-Duty Cleansers* by Eliminator ..... Bowel Cleanse Support Forum

Date:   3/7/2003 8:55:19 PM ( 20 years ago ago)
Hits:   4,163
URL:   https://www.curezone.org/forums/fm.asp?i=438567

This was also posted at parasite cleanse. I meant to put it here originally.

Ptree was right, the cleansers with herbal laxatives can wreck havoc on your system. Because of chronic hives, I was taking Herbal Fiberblend. A month into it I started passing tons of undigested food and getting bad eczema all over. Upon Ptree's warning I stopped taking it immediately, but from that point on I haven't been able to eat anything without stomach cramps, bloating and constipation. I've been on the candida diet for 3 weeks but if anything I'm worse in terms of hives and eczema. I'm on a good probiotic and and am taking herbs to restore my stomach.
 

<< Return to the standard message view

fetched in 0.08 sec, referred by www.curezone.org/forums/fmp.asp?i=438567